# SDR CA190307015

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,787 hours
- Engine: Ge CT78A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 9236105060044
- Condition: Damaged
- Location: T/R Drive Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE REVIEW OF THE HUMS DATA DIRECTLY FOLLOWING THE AIRCRAFT`S RETURN FROM AN OFFSHORE FLIGHT, A HANGER BEARING 2 TEMPERATURE EXCEEDANCE WAS DISPLAYED. UPON FURTHER INTERROGATION, IT WAS FOUND THAT THE BEARING HAD EXPERIENCED A LEVEL 1 EXCEEDANCE, WHICH MEANS THE TEMPERATURE OF THE BEARING EXCEEDED A DELTA TEMPERATURE ABOVE OAT OF MORE THAN 61 DEGREES C FOR LONGER THAN 10 SECONDS. THIS CONDITION REQUIRES THE BEARING BE REPLACED. THE HANGER BEARING WAS REPLACED AS PER THE AMM-000 AND THE AIRCRAFT RETURNED TO SERVICE.
